Oscillatory and stability of a mixed type difference equation with variable coefficients


Pinelas S., Ramdani N. E. , Yeniçerioğlu A. F. , Yan Y.

INTERNATIONAL JOURNAL OF DYNAMICAL SYSTEMS AND DIFFERENTIAL EQUATIONS, vol.11, no.3-4, pp.391-421, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 3-4
  • Publication Date: 2021
  • Doi Number: 10.1504/ijdsde.2021.117364
  • Title of Journal : INTERNATIONAL JOURNAL OF DYNAMICAL SYSTEMS AND DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.391-421
  • Keywords: mixed type difference equation, asymptotic behaviour, stability, characteristic equation, oscillatory solutions, solution, numerical solutions, variable coefficients, ASYMPTOTIC-BEHAVIOR

Abstract

The goal of this paper is to study the oscillatory and stability of the mixed type difference equation with variable coefficients